Pityriasis Lichenoides et Varioliformis Acuta Associated with Vaccination: A Case Report

Authors

  • Ömer Faruk Elmas Department of Dermatology, Faculty of Medicine, Ataturk University, Erzurum
  • Okan Kızılyel Department of Dermatology, Faculty of Medicine, Ataturk University, Erzurum
  • Mahmut Sami Metin Clinic of Dermatology, Kahramanmaras Afsin State Hospital, Kahramanmaras
  • Handan Bilen Department of Dermatology, Faculty of Medicine, Ataturk University, Erzurum
  • Mustafa Atasoy Department of Dermatology, Faculty of Medicine, Ataturk University, Erzurum

Keywords:

Clarithromycin, pityriasis lichenoides et varioliformis acuta, vaccine

Abstract

Pityriasis Iichenoides is a rare cutaneous disorder of clearly unknown etiology and speculated to be an infl ammatory response triggered by many infectious agents. We report a case of pityriasis lichenoides et varioliformis acuta (PLEVA) in a 7 year old boy. Lesions occurred abruptly aft er administration of combined diphtheria, tetanus, acellular pertussis and inactivated polio vaccine (DTaP/IPV). We want to emphasize that our case is the fi rst case report associated with this vaccine in literature and it is successfully treated with clarithromycin.

Downloads

Download data is not yet available.

Downloads

Published

2015-05-15

How to Cite

1.
Elmas Ömer F, Kızılyel O, Metin MS, Bilen H, Atasoy M. Pityriasis Lichenoides et Varioliformis Acuta Associated with Vaccination: A Case Report. AAI [Internet]. 2015 May 15 [cited 2022 Jan. 27];13(1):47-9. Available from: https://aai.org.tr/index.php/aai/article/view/106

Issue

Section

Case Reports